MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH C-TAPER COCR LFIT HEAD 26MM/+10; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH C-TAPER COCR LFIT HEAD 26MM/+10; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Catalog Number 06-2610
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Fatigue (1849); Unspecified Infection (1930); Pain (1994); Rash (2033); Thyroid Problems (2102); Ambulation or Postural Difficulties (2544)
Date of Event 08/16/2014
Type of Reportable Event Death
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Review of the device history records indicates that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Not available.
 
Event or Problem Description
Its alleged by the patient's son, through the filling of a legal claim, that the patient underwent a right hip hemiarthroplasty on (b)(64) 2014.It is further alleged that after implantation the patient experienced pain, infection, thyroid problems, leg length discrepancy, weight gain, skin rashes and fatigue.Patient subsequently died.

Brand Name
C-TAPER COCR LFIT HEAD 26MM/+10
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7868351
Report Number0002249697-2018-02839
Device Sequence Number1964330
Product Code LWJ
UDI-Device Identifier07613327016253
UDI-Public07613327016253
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K993601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Catalogue Number06-2610
Device Lot NumberMJL3TL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;